# SDR SIMA20170501001

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 40,873 hours, 37,070 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A11822
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LG AIR /GND FAIL CAUTION MSG WHILE CLIMBING THROUGH FL 300 "TRANSFERRED TO NRWC 646-MIA-02812". FOLLOWING FIM TASK 32-63-00-810-806A, LANDING GEAR LEFT WOW PROX SW FAIL MESSAGE ON CMC, REMOVED AND REPLACED LEFT MLG DOWN LOCK PROXIMITY SW POSITION B, OPERATIONAL TEST SATISFACTORY ALL IAW AMM 32-61-02-400-801A.
